Geometric properties of Banach spaces and the existence of nearest and farthest points
Stefan Cobzaş
Abstract and Applied Analysis, 2005, vol. 2005, 1-27
Abstract:
The aim of this paper is to present some generic existence results for nearest and farthest points in connection with some geometric properties of Banach spaces.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/424030.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/424030.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:424030
DOI: 10.1155/AAA.2005.259
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().